# SDR SIMA20120302008

- Difficulty date: March 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,893 hours, 28,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND FLOOR PROXIMITY LIGHT STRIP EXTRUSION AT PANEL 231GF DAMAGED, 241BF HAS DAMAGED WIRES, 251DF IS DAMAGED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP EXTRUSION AT PANEL 231GF IAW AMM 33-50-12.  REPAIRED THE DAMAGED WIRES ON FLOOR PROXIMITY LIGHT STRIP AT PANEL 241BF IAW AWM 20-21-0.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP EXTRUSION AT PANEL 251DF IAW AMM 33-50-12.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
